# SDR ASAA2023082044710

- Difficulty date: August 20, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,369 hours, 16,844 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Unit
- Part number: 2118966222
- Part serial: 18G0069
- Condition: Faulty
- Location: Aft Cargo Compar
- Part time: 56,390 hours, 16,850 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AT FL370 ON 3 ATTEMPTS DUE TO FAULT LIGHT. NO EGT RISE DURING ATTEMPTS. APU STARTED NORMALLY AFTER LANDING. GROUNDED - YES. REMOVED AND REPLACED ELECTRONIC CONTROL UNIT REF AMM 49-61-12. PERFORMED APU BITE TEST REF AMM 49-61-00. NO FAULTS FOUND IN CURRENT STATUS AND FAULT HISTORY'S CURRENT STATUS>. THIS CLEARS MEL 49-1B. C/N 20069593 REMOVED. MEL 49-99A REMAINS UNTIL CSS IS PERFORMED BY FLIGHT CREW. SEAMC PETER NOTIFIED.
